# SDR MASA200600596

- Difficulty date: February 28, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 24,130 hours, 17,166 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6164 LGB - A/P WOULD NOT CAPTURE ALTITUDE AND SPEED BUG STUCK AT 200 KTS.  MX PERFORMED TEST OF SYSTEM WITH NO FAULTS NOTED.
